MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® TEMP-SENSING FOLEY CATHETER WITH URINE METER; TEMP SENSING FOLEY TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® TEMP-SENSING FOLEY CATHETER WITH URINE METER; TEMP SENSING FOLEY TRAY
Model Number 319416AM
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not received.
 
Event or Problem Description
It was reported that the drain bag from the temperature sensing foley tray developed a vapor lock, preventing urine from draining into the drain bag.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿single use only.Do not re-sterilize.For urological use only.Warning: on catheter, do not use ointments or lubricants having a petrolatum base.They will damage the catheter and may cause balloon to burst.Warning: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practices and applicable local, state and federal laws and regulations.Visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.Please consult product label and insert for any indications, contraindications, hazards, warnings, cautions and directions for use.".
 
Event or Problem Description

Brand Name
BARDEX® I.C. COMPLETE CARE® TEMP-SENSING FOLEY CATHETER WITH URINE METER
Common Device Name
TEMP SENSING FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8235841
Report Number1018233-2019-00216
Device Sequence Number1558295
Product Code MJC
UDI-Device Identifier00801741024450
UDI-Public(01)00801741024450
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K040658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model Number319416AM
Device Catalogue Number319416AM
Device Lot NumberNGCV1197
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/21/2018
Supplement Date Received by Manufacturer02/19/2019
Initial Report FDA Received Date01/10/2019
Supplement Report FDA Received Date03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1